# SDR CALA0300100

- Difficulty date: March 6, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- Aircraft time: 54,624 hours, 25,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Sta 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WEB AT STA 1338 AFT PRESSURE BULKHEAD T-CAP CORRODED. THE CORRODED SECTION OF WEB WAS CUT OUT AND A NEW SECTION WAS INSTALLED IAW SRM 51-70-4, FIGURE 1.
